# SDR IXXA2022101901

- Difficulty date: October 19, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Rack
- Part number: 284T0630
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 124,341 hours, 22,069 cycles
- Component: Rack, Boeing, 767300
- Component part number: 284T0630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON E5 INTAKE/EXHAUST PLENUMS
